# SDR 4DUA201707140001

- Difficulty date: July 4, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N723G
- Make and model: Cndair CL6002B16
- Aircraft serial: 5086
- Aircraft time: 11,000 hours, 7,326 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 256K433
- Part serial: 33107621
- Condition: Separated
- Location: Rt Mlg
- Part time: 259 hours, 147 cycles
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT OUTBOARD TIRE TREAD SEPARATION CAUSING DAMAGE TO MLG DOOR AND ATTACH LINK.  ALSO FOUND A SMALL DENT IN LOWER SURFACE OF FLAP.
